Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Solutions for periodically distributed materials with localised imperfections

    M. Patrício1, R. Mattheij2, G. de With3

    CMES-Computer Modeling in Engineering & Sciences, Vol.38, No.2, pp. 89-118, 2008, DOI:10.3970/cmes.2008.038.089

    Abstract The behaviour of composite materials with periodically distributed constituents is considered. Mathematically, this can be described by a boundary value problem with highly oscillatory coefficient functions. An algorithm is proposed to handle the case when the underlying periodicity is locally disturbed. This procedure is constructed using fundamental concepts from homogenisation theory and domain decomposition techniques. Applications to layered materials are considered. More >

Displaying 1-10 on page 1 of 1. Per Page